# SDR AALA202106165199

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,656 hours, 34,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 01962
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 14,525 hours, 9,134 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION INTERCONNECTING STRUT IB FLAP ON RIGHT WING (1 EA). REPLACED INTERCONNECTING STRUT IB FLAP ON RIGHT WING. THE INSTALLATION IS DOCUMENTED ON JOB CARD 26C67057001.
